Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 28, 2014, 3:50 AM CDT for Amite County, Wilkinson County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2014, 3:50 AM CDT (08:50 UTC)
- Expired
- Mar 28, 2014, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Amite County, MS, Wilkinson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:15 AM CDT | FLASH FLOOD | 8 Nne Woodville, MS | SEVERAL HOMES IN SILVER CREEK AREA OF NORTHERN WILKINSON COUNTY HAD SIGNIFICANT FLOODING DUE TO RAPIDLY RISING WATER. 5 PEOPLE WERE TRAPPED BY FLOOD WATERS AND RESCUED AROUND 815AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 145 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
260
WGUS54 KLIX 280850
FFWLIX
MSC005-157-281045-
/O.NEW.KLIX.FF.W.0005.140328T0850Z-140328T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
350 AM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AMITE COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF LIBERTY...
WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 545 AM CDT
* AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES EAST OF DOLOROSA TO 6 MILES NORTHEAST OF FORT ADAMS...OR
ALONG A LINE EXTENDING FROM 24 MILES WEST OF LIBERTY TO 23 MILES
NORTHEAST OF SIMMESPORT...MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODVILLE...GLOSTER AND CENTREVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
&&
LAT...LON 3133 9112 3135 9102 3134 9100 3136 9098
3136 9084 3135 9078 3109 9079 3105 9157
3111 9163 3114 9163 3124 9156 3122 9152
3124 9149 3128 9150 3133 9147 3132 9143
3138 9127 3138 9122
$$
CAB1 follow-up statement
161
WGUS54 KLIX 281034
FFWLIX
MSC005-157-281215-
/O.EXT.KLIX.FF.W.0005.000000T0000Z-140328T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
534 AM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
AMITE COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF LIBERTY...
WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 715 AM CDT
* AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
GLOSTER TO WOODVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES WEST
OF LIBERTY TO 24 MILES NORTH OF JACKSON...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTREVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA LEADING TO ISOLATED RAINFALL TOTALS OF 4 TO 7 INCHES
OVERNIGHT.
&&
LAT...LON 3133 9112 3135 9102 3134 9100 3136 9098
3136 9084 3135 9078 3109 9079 3105 9157
3111 9163 3114 9163 3124 9156 3122 9152
3124 9149 3128 9150 3133 9147 3132 9143
3138 9127 3138 9122
$$
CABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 3:44 PM CDT, 12 hours 6 minutes earlier.
Area forecast discussion, Mar 27, 3:44 PM CDT, 12 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT THU MAR 27 2014
.SYNOPSIS...
SCATTERED SHOWERS MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON
WITH SOME ISOLATED ACTIVITY IMPACTING LAND AREAS. COLD FRONT IS
STILL WELL OFF TO THE NORTHEAST...STRETCHING FROM SOUTHERN
MINNESOTA INTO THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS.
ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY BEGINNING TO DEVELOP
ALONG A DRYLINE AND IN RESPONSE TO UPPER SHORTWAVE OVER EASTERN
TEXAS. TEMPS LOCALLY ARE SITTING IN THE UPPER 60S WITH DEWPOINTS
IN THE UPPER 50S.
&&
.SHORT TERM...
FIRST UPPER SHORT WAVE WILL MOVE EAST/NORTHEAST THIS EVENING...
WITH WEAK SURFACE LOW EJECTING NORTHEASTWARD TOWARD THE GREAT
LAKES. THIS WILL CAUSE THE COLD FRONT TO MOVE SLOWLY EASTWARD
TOWARD THE LOCAL AREA. AS THE SOUTHERN EXTENT OF THE SHORTWAVE
TRAVERSES THE LOCAL AREA...EXPECT SHOWER AND THUNDERSTORM ACTIVITY
TO INCREASE SIGNIFICANTLY WITH LIKELY TO DEFINITE POPS IN THE
FORECAST FOR TONIGHT. HIGHEST RAIN CHANCES AND TOTALS ARE EXPECTED
OVER THE SOUTHERN HALF OF THE AREA. OVERALL TOTALS IN THE 1 TO 2
INCH RANGE WITH A FEW HIGHER AMOUNTS WILL BE POSSIBLE.
THERE SHOULD BE A BIT OF A LULL IN CONVECTIVE ACTIVITY ON FRIDAY
AS THE INITIAL SHORTWAVE MOVES AWAY FROM THE AREA AND THE NEXT
SHORT WAVE REMAINS REMOVED TO THE WEST. GENERALLY CARRYING CHANCE
POPS WITH HIGHER VALUES IN THE SE AND LOWER VALUES IN THE NW FOR
DAYTIME HOURS FRIDAY. SECOND SHORT WAVE WILL AMPLIFY AS IT MOVES
EASTWARD ON FRIDAY...PROVIDING THE IMPETUS NECESSARY TO DRIVE THE
COLD FRONT INTO THE AREA LATE FRIDAY AND FRIDAY NIGHT. THIS
SHOULD RESULT IN ANOTHER PERIOD OF ELEVATED POPS WITH HIGH END
CHANCE TO LIKELY POPS ACROSS THE ENTIRE AREA.
AS CONVECTION SPREADS ACROSS THE REGION...THERE WILL BE A SLIGHT
CHANCE OF SEVERE WEATHER FROM THE LATE AFTERNOON AND INTO THE
NIGHT WHEN STRONGER LIFT WILL BE PROVIDED BY THE UPPER DISTURBANCE
AND COLD FRONT. LI VALUES OF -6 TO -8 ARE FORECAST ACROSS THE AREA
WITH DEWPOINTS IN THE MID 60S AND SURFACE BASED CAPE OVER 2000
J/KG FOR MOST LOCAL AREAS. WINDS THROUGH THE COLUMN WILL BE
GENERALLY UNIDIRECTIONAL...BUT THERE WILL STILL BE QUITE A BIT OF
SPEED SHEAR IN PLACE. MAIN THREATS ACROSS LOCAL AREA APPEAR TO BE
LARGE HAIL AND DAMAGING WIND...THOUGH THERE IS A NON/ZERO CHANCE
OF AN ISOLATED TORNADO OR TWO
.LONG TERM...
COLD FRONT SHOULD MOVE INTO THE GULF SATURDAY MORNING WITH RAIN
CHANCES TAPERING OFF BY AFTERNOON. AIR MASS BEHIND THE FRONT IS
NOT NEARLY AS COLD AS PREVIOUS FRONTS...BUT SHOULD STILL RESULT IN
BELOW NORMAL TEMPERATURES SATURDAY NIGHT AND NEAR OR SLIGHTLY
BELOW NORMAL AFTERNOON TEMPERATURES SUNDAY. TEMPS MODERATE
THROUGH THE FIRST PART OF THE WORK WEEK...WARMING ABOVE NORMAL BY
WEDNESDAY. RAIN CHANCES ALSO GRADUALLY INCREASE BEGINNING
WEDNESDAY AS THE NEXT SYSTEM BEGINS TO IMPACT THE AREA.
&&
.AVIATION...
MOISTURE INCREASE IS CONTINUING WITH DEW POINTS HAVING INCREASED
INTO THE MIDDLE AND UPPER 50S. CLOUD COVER HAS RESPONDED WITH MVFR
CEILINGS AT MOST TERMINALS BETWEEN FL020-030. MOST PRECIPITATION AT
THIS TIME IS OFFSHORE OR WELL TO THE NORTHWEST OF THE AREA.
SHORTWAVE CURRENTLY MOVING INTO THE WESTERN GULF OF MEXICO WILL
ENHANCE LIFT LATE THIS AFTERNOON AND THIS EVENING...ALLOWING
CONVECTIVE DEVELOPMENT. SOUNDINGS BECOME FAVORABLE FOR CONVECTION
AFTER ABOUT 21Z. WILL KEEP PREVIOUS MENTION OF VCTS AT MOST
TERMINALS THROUGH THE OVERNIGHT HOURS. MVFR CEILINGS ARE LIKELY TO
CONTINUE INTO FRIDAY...BUT THERE SHOULD BE A LULL IN PRECIPITATION
CHANCES DURING THE LATE MORNING AND EARLY AFTERNOON ON FRIDAY WITH
MORE SIGNIFICANT CONVECTION ANTICIPATED FRIDAY NIGHT.
&&
.MARINE...
MODERATE TO STRONG ONSHORE FLOW WILL PERSIST THROUGH TONIGHT
LEADING TO CONTINUED HAZARDOUS CONDITIONS OVER THE COASTAL WATERS.
WINDS WILL GRADUALLY RELAX FRIDAY AND FRIDAY NIGHT AS THE SURFACE
LOW OVER THE PLAINS MOVES INTO THE GREAT LAKES REGION BRINGING A
COLD FRONT INTO THE LOWER MS VALLEY. THIS FRONT WILL STALL FOR A
SHORT WHILE JUST OFF TO OUR N AND NW. THE COLD FRONT SHOULD PUSH
THROUGH THE AREA AND INTO THE COASTAL WATERS SAT MORNING...WITH
STRONG OFFSHORE WINDS RETURNING BEHIND THE COLD FRONT. SMALL CRAFT
ADV WILL LIKELY BE NEEDED ONCE AGAIN.
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT. MONITORING CONVECTIVE
TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 63 80 57 / 30 60 40 60
BTR 74 63 82 61 / 40 70 40 60
ASD 73 65 79 62 / 20 80 50 50
MSY 73 65 79 63 / 30 80 40 50
GPT 70 66 75 62 / 20 80 60 60
PQL 70 64 76 62 / 20 80 70 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...LAKE
PONTCHARTRAIN AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM.
&&
AVIATION...35
REST OF DISCUSSION...95/DMHazardous weather outlook, Mar 27, 3:35 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 PM CDT THU MAR 27 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-280845- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 335 PM CDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION ON THE TIDAL LAKES AND SOUNDS TONIGHT...WHILE SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OPEN COASTAL WATERS TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED OVERNIGHT. A FEW STRONG STORMS AND MAYBE EVEN AN ISOLATED SEVERE STORM OR TWO WILL BE POSSIBLE TONIGHT. THE MAIN CONCERN WILL BE GUSTY WINDS...HAIL...FREQUENT LIGHTNING... AND HEAVY RAINFALL. RAIN AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 10. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL AND STRONG TO DAMAGING STRAIGHT LINE WINDS FRIDAY NIGHT. SMALL CRAFT ADVISORIES WILL BE ENDING DURING THE MORNING FRIDAY ON THE OPEN COASTAL WATERS. CONDITIONS WILL AGAIN BECOME HAZARDOUS OVER THE COASTAL WATERS ON SATURDAY AFTER THE PASSAGE OF A COLD FRONT LATE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER MAY BE NEEDED FRIDAY EVENING MARCH 28TH.
In the hours before
Special weather statement, Mar 27, 11:24 PM CDT, 4 hours 26 minutes before
LAZ039-040-058-072-280515- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1124 PM CDT THU MAR 27 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. JOHN THE BAPTIST PARISH...ST. TAMMANY PARISH...SOUTHERN TANGIPAHOA PARISH...WASHINGTON PARISH... AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTH OF LAPLACE...MOVING NORTHEAST AT 40 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MADISONVILLE...MANDEVILLE...COVINGTON...SUN...BUSH AND ABITA SPRINGS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND SUB SEVERE HAIL UP TO NICKEL SIZE. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 27, 11:52 PM CDT, 3 hours 58 minutes before
LAZ040-MSZ077-280515- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1152 PM CDT THU MAR 27 2014 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING PEARL RIVER COUNTY...ST. TAMMANY PARISH... AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES EAST OF COVINGTON...OR ABOUT 5 MILES EAST OF ABITA SPRINGS...MOVING NORTHEAST AT 50 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... BUSH BY MIDNIGHT... MCNEIL BY 1215 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND SUB SEVERE HAIL UP TO NICKEL SIZE. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 28, 12:31 AM CDT, 3 hours 19 minutes before
LAZ035>037-MSZ068-069-280615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1231 AM CDT FRI MAR 28 2014 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING AMITE COUNTY... WILKINSON COUNTY...ST. HELENA PARISH...EAST FELICIANA PARISH...WEST FELICIANA PARISH... AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ST. FRANCISVILLE...OR ABOUT 6 MILES SOUTH OF WAKEFIELD...MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...JACKSON... SPILLMAN...CLINTON...NORWOOD...CENTREVILLE...FELPS...LIBERTY... GLOSTER...GILLSBERG AND CROSBY THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Mar 28, 12:37 AM CDT, 3 hours 13 minutes before
LAZ040-280600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1237 AM CDT FRI MAR 28 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. TAMMANY PARISH... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR MANDEVILLE...OR ABOUT OVER MANDEVILLE...MOVING NORTHEAST AT 40 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ABITA SPRINGS AND BUSH THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 28, 12:52 AM CDT, 2 hours 58 minutes before
LAZ040-072-280630- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1252 AM CDT FRI MAR 28 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. TAMMANY PARISH...SOUTHERN TANGIPAHOA PARISH... AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF COVINGTON...OR ABOUT 6 MILES WEST OF MADISONVILLE...MOVING NORTHEAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MADISONVILLE...COVINGTON AND ABITA SPRINGS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 28, 1:00 AM CDT, 2 hours 50 minutes before
LAZ040-280630- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 100 AM CDT FRI MAR 28 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. TAMMANY PARISH... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR COVINGTON...OR ABOUT 3 MILES SOUTHWEST OF COVINGTON...MOVING NORTHEAST AT 35 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ABITA SPRINGS...BUSH AND SUN THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:33 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 27 min |
| Mar 28, 12:05 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 40 min |
| Mar 28, 8:25 AM CDT | Areal Flood Warning | LIX | Amite, Wilkinson | 3 hr |
| Mar 28, 8:36 AM CDT | Flash Flood Warning | LIX | Walthall | 3 hr |
| Mar 28, 9:00 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Mar 28, 10:05 AM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River | 115 min |
| Mar 28, 10:20 AM CDT | River Flood Warning | LIX | Wilkinson | 7 hr |
| Mar 28, 10:37 AM CDT | Flash Flood Warning | LIX | Hancock | 83 min |
| Mar 28, 11:11 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 47 days |
| Mar 28, 11:11 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 37 days |
| Mar 28, 11:19 AM CDT | River Flood Warning | LIX | Pearl River | 59 hr |
| Mar 28, 11:19 AM CDT | River Flood Warning | LIX | Pearl River | 58 hr |
| Mar 28, 3:25 PM CDT | Flash Flood Watch | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 12 hr |
| Mar 28, 4:20 PM CDT | River Flood Warning | LIX | Harrison | 64 hr |
| Mar 28, 4:20 PM CDT | River Flood Warning | LIX | Harrison | 42 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.